# SDR A6WA2017082945230

- Difficulty date: August 17, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 35,584 hours, 33,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 60034017351
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ANGLE ON THE BS 280 FLOORBEAM CRACKED.   REPLACED THE ANGLE IAW SRM 51-42-06, 51-40-11, AND REO 601R-53-11-136, REV-A.
